Author = Ashrafi, A. R.
On a Conjecture about Degree Deviation Measure of Graphs

Volume 10, Issue 1, March 2021, Pages 1-8

10.22108/toc.2020.121737.1709

Ali Ghalavand; Ali Reza Ashrafi


Complete solution to a conjecture of Zhang-Liu-Zhou

Volume 3, Issue 4, December 2014, Pages 55-58

10.22108/toc.2014.5986

Mostafa Tavakoli; F. Rahbarnia; M. Mirzavaziri; A. R. Ashrafi


Studying the corona product of graphs under some graph invariants

Volume 3, Issue 3, September 2014, Pages 43-49

10.22108/toc.2014.5542

M. Tavakoli; F. Rahbarnia; Ali Reza Ashrafi


Note on degree Kirchhoff index of graphs

Volume 2, Issue 3, September 2013, Pages 43-52

10.22108/toc.2013.3288

Mardjan Hakimi-Nezhaad; Ali Reza Ashrafi; Ivan Gutman


Note on edge distance-balanced graphs

Volume 1, Issue 1, March 2012, Pages 1-6

10.22108/toc.2012.86

M. Tavakoli; H. Yousefi-Azari; Ali Reza Ashrafi